Publications and Preprints, Brita Nucinkis

(in reverse chronological order)

For papers that don't have a direct link to a ps- or dvi-file, please look at the arXiv, Dave Benson's preprint archive or MathSciNet.

Cohomological finiteness conditions and centralisers in generalisations of Thompson's group V, (joint with Conchita Martinez-Perez and Francesco Matucci) Preprint (2013) Article

Some groups of unbounded torsion and a conjecture by Mislin-Kropholler, (joint with G. Gandini). Preprint (2012), to appear Forum Math. Article

Bredon cohomological finiteness conditions for generalisations of Thompson groups, (joint with Conchita Martinez-Perez) Groups Geom. Dyn. 7 (2013), 931-959 Abstract. Article

On the classifying space for the family of virtually cyclic subgroups for elementary amenable groups. (joint with Martin G. Fluch) Proc. Amer. Math. Soc. 141 (2013), no. 11, 3755 -3769. Abstract. Article

Cohomological finiteness properties of the Brin-Thompson-Higman groups 2V and 3V. (joint with Dessislava H. Kochloukova and Conchita Martinez-Perez) Proc. Edinb. Math. Soc. (2) 56 (2013), no. 3, 777–804. Abstract. Article

Fixed points of finite groups acting on generalised Thompson groups (joint with Dessislava H. Kochloukova and Conchita Martinez-Perez) Israel Journal of Mathematics 187, (No. 1), (2012), 167-192. Abstract. Article

On groups acting on contractlible spaces with stabilizers of prime power order (joint with Ian J. Leary) J. Group Theory 13 (2010), no. 5, 769--778. Abstract. Article

Centralisers of finite subgroups in soluble groups of type FPn (joint with Dessislava H. Kochloukova and Conchita Martinez-Perez) Forum Math. 23, (No. 1), (2011) 99-115. Abstract. Article

Cohomological finiteness conditions in Bredon cohomology (joint with Dessislava H. Kochloukova and Conchita Martinez-Perez) Bull. Lond. Math. Soc. 43, (No. 1), (2011) 124-136. Abstract. Article

Cohomological finiteness conditions for elementary amenable groups (joint with Peter H. Kropholler and Conchita Martinez-Perez) J. reine angew. Math. 637 (2009), 49-62 Abstract. Article

Virtually soluble groups of type FP (joint with Conchita Martinez-Perez) Commemt. Math. Helv. 85 (2010), 135-150. Abstract. Article

Periodic cohomology and subgroups with bounded Bredon cohomological dimension (joint with Jang Hyun Jo) Math. Proc. Cam. Phil. Soc. 144, ( No. 2), 329-336. Abstract. Article

On Bredon Homology of Elementary Amenable Groups (joint with Ramon J. Flores) Proc. Amer. Math. Soc. 135 (2007) 5--11 Abstract. Article
Cohomological dimension of Mackey functors for infinite groups (joint with Conchita Martinez-Perez) J. London Math.Soc. (2) 74 (2006) 379--396 Abstract. Article
On dimensions in Bredon Homology Homology, Homotopy, Appl. 6 (1) (2004), 33--47. Abstract. Article
Some groups of type VF (joint with I.J. Leary) Inventiones Math. 151 (1) (2003), 135-165. Abstract.
Bounding the orders of finite subgroups (joint with I.J. Leary) publ. mat. 45 (1) (2001) 259-264. Abstract.
On algebraic and geometric dimensions for groups with torsion (joint with N. Brady and I.J. Leary), J. London Math. Soc. 64 (2) (2001) 489-500. Abstract.
Every CW-complex is a classifying space for proper bundles (joint with I.J. Leary), Topology 40 (3) (2001) 539-550. Abstract.
Is there an easy algebraic characterisation of universal proper G-spaces? manuscripta math. 102 (2000), 335-345 Abstract. dvi-file
Cohomology relative to a G-set and finiteness conditions, Topology and its Applications 92 (1999), 153-171. Abstract. ps-file

Complete Cohomology for arbitrary rings using injectives, J. Pure and Appl. Alegbra 131 (1998), 297-318 Abstract. ps-file

Last update: 16 January 2014